# SDR IPXA10562859

- Difficulty date: September 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Odor
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT ELETRICAL "HOT WIRE" SMELL ON CAPTAIN'S SIDE NOTICED.  FOUND TOP OF WINDSHIELD HEAT ELEMENT (LWR LT SIDE OF WINDSHIELD) BURNED AND EXTREMELY HOT. DEFERRED IAW MEL 30-41-1-1. DMP ACCOMPLISHED. D435757 ASSIGNED.  R & R L1 WINDOW. MM 56-11-01-4. ACCOMPLISHED OPS CHECK OF WINDOW HEAT SYS.
